# SDR CALA9901619

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.4 INCH CRACK IN STIFFENER AT STA 1183, LBL 35.  REPAIR DOUBLERS WERE INSTALLED IAW SRM 51-30-2, 51-10-2, MM 51-20-0, AND ECRA 5310-01600.
